Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 12, NWS Norman, OK

April 8, 20114 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 8, 2011, 7:12 PM CDT for 4 counties in Oklahoma. It was in force for 78 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2011, 7:12 PM CDT (00:12 UTC)
Expired
Apr 8, 2011, 8:30 PM CDT
In force
78 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Alfalfa County, OK, Garfield County, OK, Grant County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 6 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 7:16 PM CDTHAIL 2.755 W Jet, OK
Apr 8, 7:20 PM CDTHAIL 1.56 N Ringwood, OK
Apr 8, 7:26 PM CDTHAIL 1.75Goltry, OK
Apr 8, 7:30 PM CDTHAIL 1.751 E Cherokee, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 5:35 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3252 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

287 
WUUS54 KOUN 090012
SVROUN
OKC003-047-053-093-090130-
/O.NEW.KOUN.SV.W.0012.110409T0012Z-110409T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
712 PM CDT FRI APR 8 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
  WESTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
  EASTERN ALFALFA COUNTY IN NORTHWEST OKLAHOMA...
  NORTHEASTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 830 PM CDT

* AT 711 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
  HELENA TO 5 MILES NORTHWEST OF RINGWOOD...MOVING NORTHEAST AT 35
  MPH.

HAZARDS IN THE WARNING INCLUDE...
DAMAGING HAIL UP TO TWO INCHES IN DIAMETER...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE AMORITA...BYRON...CARRIER...
  CHEROKEE...GOLTRY...GREAT SALT PLAINS LAKE...HELENA...HILLSDALE...
  JEFFERSON...JET...LAHOMA...MANCHESTER...MENO...NASH...POND CREEK...
  RINGWOOD...WAKITA AND WALDRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3700 9776 3666 9774 3640 9799 3631 9810
      3638 9841 3661 9840 3700 9829 3701 9827
TIME...MOT...LOC 0011Z 207DEG 30KT 3661 9834 3643 9831

$$

BURKE
1 follow-up statement
806 
WWUS54 KOUN 090051
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT FRI APR 8 2011

OKC093-090100-
/O.CAN.KOUN.SV.W.0012.000000T0000Z-110409T0130Z/
MAJOR OK-
751 PM CDT FRI APR 8 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN MAJOR COUNTY...

LAT...LON 3700 9776 3666 9774 3650 9790 3650 9810
      3657 9829 3665 9839 3700 9829 3701 9827
TIME...MOT...LOC 0050Z 204DEG 24KT 3689 9827 3658 9808

$$

OKC003-047-053-090130-
/O.CON.KOUN.SV.W.0012.000000T0000Z-110409T0130Z/
GARFIELD OK-ALFALFA OK-GRANT OK-
751 PM CDT FRI APR 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WESTERN GRANT...EASTERN ALFALFA AND NORTHWESTERN GARFIELD
COUNTIES...

AT 750 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM BYRON TO 4 MILES NORTHEAST 
OF GOLTRY...MOVING NORTHEAST AT 25 MPH. THESE STORMS WILL PRODUVE 
VERY LARGE HAIL...ESPECIALLY FROM BYRON INTO NORTHEAST ALFALFA 
COUNTY.

HAZARDS IN THE WARNING INCLUDE...
DESTRUCTIVE HAIL UP TO THE SIZE OF BASEBALLS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE AMORITA...BYRON...CHEROKEE...
  GOLTRY...GREAT SALT PLAINS LAKE...HILLSDALE...JEFFERSON...JET...
  MANCHESTER...NASH...POND CREEK...WAKITA AND WALDRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3700 9776 3666 9774 3650 9790 3650 9810
      3657 9829 3665 9839 3700 9829 3701 9827
TIME...MOT...LOC 0050Z 204DEG 24KT 3689 9827 3658 9808

$$

BURKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 6:15 PM CDT, 57 minutes earlier.

Area forecast discussion, Apr 8, 6:15 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
615 PM CDT FRI APR 8 2011

.AVIATION...
SEVERE THUNDERSTORMS HAVE DEVELOPD FROM WCNTRL INTO NCNTRL OK THIS
EVENING. MAIN IMPACTS WILL BE GENLY FROM KCSM TO KPNC AND NORTH.
EXPECT THE ACTIVITY TO LIFT OFF TO THE NE LATER THIS EVENING.
OTRW...MODERATE MOIST SLY FLOW WILL CONTINUE OVERNIGHT WITH LOWER
CIGS/VSBYS DEVELOP TOWARD SUNRISE. LOWER CONDITIONS SHOULD AGAIN BE
SHORT LIVED WITH CLOUDS SCATTERING OUT BY LATE MORNING.

&&

.PREV DISCUSSION... /ISSUED 235 PM CDT FRI APR 8 2011/

.DISCUSSION...
ISOLATED CONVECTION POPPED UP NEAR ALVA EARLIER THIS
AFTERNOON...BUT NOT MUCH ELSE IS HAPPENING YET. HRRR MODEL DOES
SHOW ADDITIONAL ISOLATED STORMS LATER THIS AFTERNOON/EVENING
WITHIN OUR CWA...ALTHOUGH ITS FORECASTS HAVE BECOME PROGRESSIVELY
LESS IMPRESSIVE THROUGH THE DAY. WE WILL CONTINUE WITH LOW POPS
FOR THIS EVENING...ALTHOUGH FOR ANY LOCATION THAT DOES GET
RAIN...IT MAY WELL BE ACCOMPANIED BY HAIL AND STRONG WINDS.

WE HAVE ADDED A FIRE WEATHER WATCH FOR BOTH SATURDAY AND SUNDAY.
THE ONLY LIMITING FACTOR FOR SATURDAY IS THE EASTWARD EXTENT OF
THE DRYLINE. IT IS POSSIBLE THAT IT WILL HANG UP AT THE 100TH
MERIDIAN...BUT MOST MODELS BRING IT A COUPLE OF ROWS OF COUNTIES
FARTHER EAST THAN THAT...WHICH IS WHERE OUR WATCH IS LOCATED.

FOR SUNDAY...MODELS ARE IN RELATIVELY GOOD AGREEMENT ON THE
PROGRESS OF THE DRYLINE. THE TYPICAL MODEL TENDENCY TO PUT THE
DRYLINE TOO FAR EAST PROBABLY DOES NOT APPLY FOR SUNDAY...BECAUSE
IT WILL BE FORCED EAST BY STRONG WESTERN LOW-LEVEL FLOW. THIS
SAME STRONG FLOW WILL BE IN AN AREA OF VERY DRY AND WARM
AIR...GREATLY ENHANCING THE WILDFIRE POTENTIAL. THE WARM/DRY/WINDY
CONDITIONS WILL OCCUR FIRST IN WESTERN OKLAHOMA/WESTERN NORTH
TEXAS...THEN SHIFT EAST AS THE AFTERNOON/EVENING PROGRESS.

THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EAST OF THE DRYLINE
EACH DAY UNTIL SUNDAY NIGHT...WHEN A COLD FRONT WILL SWEEP
SOUTHEAST AND SPREAD SOMEWHAT COOLER AIR OVER THE REGION.

FLOW WILL RETURN TO SOUTHERLY ON TUESDAY...AND ANOTHER STORM
SYSTEM IS EXPECTED MID TO LATE WEEK. FOR THIS FORECAST...A MIX OF
12Z GFE MOS AND 00Z ECMWF GUIDANCE WAS GENERALLY USED FOR THE
LATER PERIODS. MOST OF THE EARLIER HALF OF THE FORECAST IS
UNCHANGED FROM THE MORNING ISSUANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  90  63  83 /  20  10  30  20
HOBART OK         60  93  58  78 /  10  10  30  10
WICHITA FALLS TX  64  95  66  87 /  20  10  30  20
GAGE OK           56  93  52  72 /  10  10  20  10
PONCA CITY OK     67  88  65  81 /  20  10  30  30
DURANT OK         65  88  69  84 /  10  10  20  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR OKZ004>030-033>041-044>046-050.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004-009-010-
     014>016-021-022-033>037.

     FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR OKZ004-005-009-010-014>016-021-022-033>037.

TX...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR TXZ083>090.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087-
     088.

     FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR TXZ083>085-087-088.

&&

22/23
Hazardous weather outlook, Apr 8, 6:20 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT FRI APR 8 2011

OKZ004>048-050>052-TXZ083>090-091000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
620 PM CDT FRI APR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT OVER PORTIONS
OF NORTHERN...CENTRAL...AND SOUTHWEST OKLAHOMA.

LOCATION...
THE SLIGHT RISK INCLUDES THE AREA IN THE TORNADO WATCH. THIS IS A
LARGE AREA OF WESTERN AND NORTHERN OKLAHOMA BOUNDED APPROXIMATELY BY
FORT SUPPLY...MANGUM...APACHE...GUTHRIE...CUSHING...AND NEWKIRK.

TIMING...
UNTIL MIDNIGHT.

IMPACTS...
 DAMAGE TO AUTOMOBILES AND TENDER VEGETATION FROM LARGE HAIL.

MINOR WIND DAMAGE TO TREES...OUTBUILDINGS...AND ROOFTOPS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL MIDNIGHT.

DISCUSSION...
INSTABILITY WAS HIGH EARLY THIS EVENING IN AREAS EAST OF KINGFISHER
AND MEDFORD. THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP IN
THIS FAVORABLE ATMOSPHERE UNTIL AFTER SUNSET. STORM MOTION WILL BE
TO THE NORTHEAST.

ALL STORMS SHOULD EITHER MOVE OUT OF THE AREA OR DISSIPATE BY
MIDNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
GUSTY WIND...LOW HUMIDITY AND HIGH TEMPERATURE WILL CAUSE VERY HIGH
TO EXTREME FIRE DANGER FOR PARTS OF NORTHWEST OKLAHOMA. A RED FLAG
WARNING IS IN EFFECT THROUGH 9 PM CDT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THE DRYLINE WILL EXTEND ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH
TEXAS SATURDAY. ISOLATED STORMS MAY DEVELOP ALONG THE DRYLINE
SATURDAY AFTERNOON. ENOUGH INSTABILITY AND SHEAR IS EXPECTED TO
DEVELOP THAT IF STORMS DO FORM...THEY COULD BECOME SEVERE PRODUCING
LARGE HAIL AND STRONG WINDS. THERE IS A SLIGHT RISK OF SEVERE STORMS
IN PARTS OF NORTHERN OKLAHOMA. THUNDERSTORM CHANCES WILL CONTINUE
SATURDAY NIGHT INTO SUNDAY AS AN UPPER LEVEL STORM SYSTEM APPROACHES
AND MOVES ACROSS THE SOUTHERN AND CENTRAL PLAINS. THERE IS A SLIGHT
RISK FOR SEVERE STORMS ON SUNDAY IN PARTS OF CENTRAL... SOUTH
CENTRAL... AND SOUTHEAST OKLAHOMA. LARGE HAIL AND STRONG WINDS WILL
BE POSSIBLE WITH ANY SEVERE STORMS SATURDAY AND SUNDAY.

THERE WILL BE ANOTHER CHANCE FOR STORMS AROUND THE MIDDLE OF NEXT
WEEK.

OTHER HAZARDOUS WEATHER...
THE POTENTIAL FOR WILDFIRES WILL REMAIN VERY HIGH OR EXTREME THROUGH
THE WEEKEND. SUNDAY...IN PARTICULAR...IS EXPECTED TO BE EXTREMELY
WINDY...VERY WARM...AND VERY DRY.

In the hours before

Local storm report, Apr 8, 5:54 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
554 PM CDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             3 SE ENID               36.38N 97.83W
04/08/2011  E1.75 INCH       GARFIELD           OK   STORM CHASER

&&

KG
Special weather statement, Apr 8, 6:01 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT FRI APR 8 2011

OKZ011-017-082330-
BLAINE OK-MAJOR OK-
601 PM CDT FRI APR 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE AND MAJOR COUNTIES.

AT 601 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CANTON...
MOVING NORTHEAST AT 35 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

LAT...LON 3636 9812 3596 9854 3599 9864 3616 9864
      3617 9874 3639 9865

BURKE
Local storm report, Apr 8, 6:41 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             4 SW BRECKENRIDGE       36.40N 97.78W
04/08/2011  E1.75 INCH       GARFIELD           OK   TRAINED SPOTTER

0608 PM     HAIL             3 S BRECKENRIDGE        36.39N 97.73W
04/08/2011  M2.50 INCH       GARFIELD           OK   TRAINED SPOTTER

0614 PM     HAIL             6 N FAIRMONT            36.44N 97.70W
04/08/2011  E2.50 INCH       GARFIELD           OK   TRAINED SPOTTER

            VIA COUNTY EM

0615 PM     HAIL             NEWKIRK                 36.88N 97.06W
04/08/2011  E1.00 INCH       KAY                OK   TRAINED SPOTTER

&&

DW
Local storm report, Apr 8, 6:49 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
649 PM CDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             6 ESE BLACKWELL         36.77N 97.18W
04/08/2011  M1.50 INCH       KAY                OK   TRAINED SPOTTER

0630 PM     TSTM WND GST     NEWKIRK                 36.88N 97.06W
04/08/2011  E70 MPH          KAY                OK   TRAINED SPOTTER

&&

DW
Local storm report, Apr 8, 6:58 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             NEWKIRK                 36.88N 97.06W
04/08/2011  E2.00 INCH       KAY                OK   STORM CHASER

            GOLF BALL TO HEN EGG SIZE HAIL

&&

DW
Local storm report, Apr 8, 7:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
709 PM CDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             4 S BILLINGS            36.47N 97.44W
04/08/2011  E2.00 INCH       NOBLE              OK   TRAINED SPOTTER

0656 PM     HAIL             2 S BILLINGS            36.50N 97.44W
04/08/2011  M2.75 INCH       NOBLE              OK   TRAINED SPOTTER

0705 PM     HAIL             8 W RED ROCK            36.46N 97.32W
04/08/2011  E2.00 INCH       NOBLE              OK   STORM CHASER

            I35 DUE WEST OF RED ROCK

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:32 PM CDTSpecial Weather StatementOUNMajor28 min
Apr 8, 7:41 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woods, Woodward79 min
Apr 8, 7:56 PM CDTSevere Thunderstorm WarningOUNGrant, Kay34 min
Apr 8, 8:33 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant57 min
Apr 8, 9:09 PM CDTTornado WarningOUNGrant36 min
Apr 8, 9:42 PM CDTSevere Thunderstorm WarningOUNGrant, Kay48 min
Apr 8, 10:25 PM CDTSevere Thunderstorm WarningOUNKay65 min
Apr 8, 11:14 PM CDTTornado WarningOUNKay46 min
Apr 8, 11:31 PM CDTSevere Thunderstorm WarningOUNKay26 min
Apr 9, 5:24 AM CDTRed Flag WarningOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 8 more15 hr
Apr 9, 3:03 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 27 more29 hr
Apr 9, 3:18 PM CDTRed Flag WarningOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 36 more30 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.